# SDR TSAA0253012

- Difficulty date: December 5, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT RIGHT WING WBL 304.5 FORWARD SPAR LOWER CHORD.  REMOVED CORROSION PER SRM 737-100/200, 57-30-1 FIGURE 1.  HFEC INSPECTED BLENDOUT AREA TO ENSURE NO CRACKS AND CORROSION REMOVED.  RESTORED AIRCRAFT TO NORMAL IAW ECO 2135.  AIRCRAFT OK FOR SERVICE.  (M)
